# SDR DATA07162021001

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N618AN
- Make and model: Stbros SD360
- Aircraft serial: SH3691
- Aircraft time: 30,947 hours, 45,246 cycles
- Engine: Pwa PT6*
- Engine time: 27,025 hours, 37,489 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210034
- Part serial: 1825072
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE RPM BEGAN FLUCTUATING EN-ROUTE FROM KCAE-KMYR.  FLUCTUATION GOT WORSE AS FLIGHT CONTINUED, SO THE ENGINE WAS SHUT DOWN. AIRCRAFT MADE AN UNEVENTFUL SINGLE ENGINE LANDING AT KMYR.
